MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event.Fse confirmed the complaint by reviewing the error log.While troubleshooting, the fse found the tip and cup pickup assembly for y, x and z on sorter were misaligned.The fse adjusted the tip and cup pickup assembly or sorter and resolved the issue.Fse repaired and validated the analyzer by running a rack rotation in maintenance mode and successfully performed quality control run without error and within acceptable range.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for 2207 no tip acquired by sorter error message on the aia-2000st analyzer from (b)(6) 2025 through aware date of 25feb2026.There were twenty-four (24) similar complaints identified during the search period, including this case.A 13-month complaint history review and service history review for similar complaints was performed for 2204 sorter cup pickup failure error message on the aia-2000st analyzer from (b)(6) 2025 through aware date of 25feb2026.There were twelve (12) similar complaints identified during the search period, including this case.Capa escalation review: error 2207 occurs when no tip was detected during the tip attachment check and error 2204 sorter not picked up cup is generated when the cup hold sensor s027 failed to detect a cup during a cup pickup operation.A 13 month retrospective review on the aia-2000 revealed twenty-four (23) occurrences of complaints related to error 2207 and twelve (12) occurrences related to error 2204.Data assessment determined events were due to various causes that include misalignment of the cup pickup or sorter assembly, maintenance problem, mechanical failure, wear and tear of parts or operational error.The results were improved either by performing alignments, maintenance or replacing failed parts.From the 18 analyzers with error 2207, 4 analyzers had repeat of 2-3 occurrences with no relevant cluster of similar cause.From 9 analyzers with error 2204, 1 analyzer with 4 occurrences of differing issues.There is no indication of a systemic issue.There is no indication of a systemic issue and there is no impact to patient safety therefore this does not meet the escalation criteria.Aia-2000 operator's manual on the appendix 4: error messages: (2207) no tip acquired by sorter cause: no tip was detected during the tip attachment check.If retry fails, measurement result will be flagged (mf flag).Solution: contact tosoh service center or local representatives.The most probable cause of the reported event was due to misalignment of the x-1 pitch sensor flag.(2204) sorter cup pickup failure cause: the cup hold sensor (pressure switch) failed to detect a cup during the cup pickup operation.If the problem persists when the operation is retried, the measurement result will be flagged (mf flag).Solution: ensure that the top face of the test cup is not dirty and that the seal is not deformed.If this error occurs frequently, contact tosoh service center or local representatives.The most probable cause of the reported event was due to misalignment of sorter, component failure.
 
Event or Problem Description
A customer reported error messages ¿2207 no tip acquired by sorter and 2204 sorter cup pickup failure¿ on the aia-2000 analyzer.The customer performed two version ups and restarted the analyzer.No fallen test cups were observed and no fallen tips, the analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
Correction section h10 statement: incorrect statement: capa escalation review: error 2207 occurs when no tip was detected during the tip attachment check and error 2204 sorter not picked up cup is generated when the cup hold sensor s027 failed to detect a cup during a cup pickup operation.A 13 month retrospective review on the aia-2000 revealed twenty-four (23) occurrences of complaints related to error 2207 and twelve (12) occurrences related to error 2204.Data assessment determined events were due to various causes that include misalignment of the cup pickup or sorter assembly, maintenance problem, mechanical failure, wear and tear of parts or operational error.The results were improved either by performing alignments, maintenance or replacing failed parts.From the 18 analyzers with error 2207, 4 analyzers had repeat of 2-3 occurrences with no relevant cluster of similar cause.From 9 analyzers with error 2204, 1 analyzer with 4 occurrences of differing issues.There is no indication of a systemic issue.There is no indication of a systemic issue and there is no impact to patient safety, therefore this does not meet the escalation criteria.Corrected statement: capa escalation review: error 2207 occurs when no tip was detected during the tip attachment check and error 2204 sorter not picked up cup is generated when the cup hold sensor s027 failed to detect a cup during a cup pickup operation.A 13 month retrospective review on the aia-2000 revealed twenty-four (24) occurrences of complaints related to error 2207 and twelve (12) occurrences related to error 2204.Data assessment determined events were due to various causes that include misalignment of the cup pickup or sorter assembly, maintenance problem, mechanical failure, wear and tear of parts or operational error.The results were improved either by performing alignments, maintenance or replacing failed parts.From the 18 analyzers with error 2207, 4 analyzers had repeat of 2-3 occurrences with no relevant cluster of similar cause.From 9 analyzers with error 2204, 1 analyzer with 4 occurrences of differing issues.There is no indication of a systemic issue.There is no indication of a systemic issue and there is no impact to patient safety therefore this does not meet the escalation criteria.Incorrect statement: a 13-month complaint history review and service history review for similar complaints was performed for 2207 no tip acquired by sorter error message on the aia-2000st analyzer from (b)(6) 2025 through aware date of 25feb2026.There were twenty-four (24) similar complaints identified during the search period, including this case.A 13-month complaint history review and service history review for similar complaints was performed for 2204 sorter cup pickup failure error message on the aia-2000st analyzer from (b)(6) 2025 through aware date of 25feb2026.There were twelve (12) similar complaints identified during the search period, including this case.Corrected statement: a 13-month complaint history review and service history review for similar complaints was performed for 2207 no tip acquired by sorter error message on the aia-2000s analyzer from (b)(6) 2025 through aware date of 25feb2026.There were twenty-four (24) similar complaints identified during the search period, including this case.A 13-month complaint history review and service history review for similar complaints was performed for 2204 sorter cup pickup failure error message on the aia-2000 analyzer from (b)(6) 2025 through aware date of 25feb2026.There were twelve (12) similar complaints identified during the search period, including this case.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24658108
Report Number3004529019-2026-00030
Device Sequence Number21138962
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/22/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown